Mei symmetry and Mei conserved quantity of Nielsen equations for nonholonomic systems of unilateral non-Chetaev’s type in the event space
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2009, Vol. 58 Issue (4): 2141-2146    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Mei symmetry and Mei conserved quantity of Nielsen equations for nonholonomic systems of unilateral non-Chetaev’s type in the event space
Cui Jin-Chao1, Jia Li-Qun2, Zhang Yao-Yu3, Luo Shao-Kai4
(1)江南大学理学院,无锡 214122; (2)江南大学理学院,无锡 214122;平顶山学院电气工程学院,平顶山 467002; (3)平顶山学院电气工程学院,平顶山 467002; (4)浙江理工大学数学力学与数学物理研究所,杭州 310018
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn